# SDR VTZA96459

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6454 - IAD-DTW - ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND OPEN DMI 57584, MEL 52-3.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
